THANK YOU FOR YOUR RESPONSES TO MY DURESS, DISTRESS AND OVERALL MALAISE.
IM NOT GOING TO DWELL ON THESE THINGS BECAUSE WE CAN'T WE HAVE TO BE PART OF THE SOLUTION NOT PART OF THE PROBLEM.
I DO AGREE BONNIE ..........I HAVE OFTEN FELT THIS ON EARTH IS HELL BUT THEN YOU READ SOMETHIING OR HEAR SOMETHING THAT IS FROM GOD AND YOU THINK HMMMMM PERHAPS IT IS JUST A LEARNING EXPERIENCE SO WE CAN EXPERIENCE ON SUCH A HIGHER LEVEL THAT WE CAN'T UNDERSTAND HERE LIKE IT IS WRITTEN.
I DO NOT KNOW THE ANSWER IF EARTH IS HELL OR NOT. I DO KNOW THAT I THANK YOU ALL FOR YOUR FORTHRIGHTNESS AND LOVE AND CARE ABOUT EACH AND EVERYONE HERE.
I THINK I MUST BE REALLY CRAZY BECAUSE I TOOK A RISPERIDONE THIS MORNING AS TOLD TO DO AFTER BEING STARTED ON THEM 3 DAYS AGO AND IT WAS REALLY THE WEIRDEST THING MY HEAD FELT LIKE BOINK AND THE UNSCRAMBLING BEGAN IN MY HEAD.
MY HUSBAND BROUGHT TO MY ATTENTION THAT I KNOW HOW TO WRITE IN A BUSINESS MANNER. WOOPTE DO! I DO DO KNOW HOW. HOWEVER, I WAS UNMANAGEABLE LAST NIGHT AND I REALLY NEED TO BE CAREFUL OF WRITING EMAILS AT NIGHT AND WHEN I FIRST WAKE UP.
U LADIES ARE THE RECIPIENTS OF SOME OF MY UGLINESS. FOR THAT I AM SORRY. AM I SORRY TO MY WEB COMPANY??? NO.
I DON'T WANT TO BE A CRAZY! I FIGHT WHEN I CAN MUSTER THE RESISTANCE AGAINST MY MIND. THIS MORNING I LOST AND SO LAST NIGHT I DID AS WELL. I AM NOT A WRITER. I LIKE TO WRITE, HOWEVER, I AM NOT VESTED TO DO SUCH WORK TO MAKE A PROFESSIONAL PIECE AND PRESENTATION ON MY WEBSITE. IT'S AMATUERISH. THEY HAVE TO OPTIMIZE IT ANYWAY SO THEY SHOULD START WITH THE DAMN PAGES THAT AREN'T WRITTEN YA KNOW!
I DO NOT MEAN TO OFFEND IF I HAVE. JUST WANTED TO ADD THAT TO MY WITNESS IN CHARGE. JUST TRYING TO GET BY THAT'S ALL. LIKE EVERYONE ELSE. JUST TRYING TO GET BY AND MAKE A LIFE OF WHAT I CAN. IT'S REALLY HARD.
You're not crazy--- you have mental illness and like you said, you're just doing what everyone in this life is trying to do, you're trying to get by and make what you can out of life. There's nothing wrong with that and you're right, it's not easy. It's not easy for anyone and then throw on top of it the mental and physical illnesses that you battle, it makes it even tougher. But you're still here which means you continue to fight and continue to do your best and that's what matters. (((Hugs)))
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.